Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Repo!

please answer

well i've been on doxycycline for about a month now and my acne al cleared up. my face is so so smooth. one problem. my face still looks HORRIBLE because of all of the red marks. well, this section is pretty confusing because there are SO many options. can someone please just tell me what i should do to help fade these red marks. what are some of the things that work best?

Share this post


Link to post
Share on other sites

Hi there. I really feel for you as I was in the same boat last December. The week after Christmas I was left with tons of post acneic red marks. I used Zincofax 40% cream on my face. This is the same cream that mothers apply to their babies bottoms to treat diaper rash. Its a thicker consistency, therefore I only apply it at bedtime after washing up. Make sure you put a towel on your pillow case when you go to bed at night though so that you don't get the pillow case dirty. In a weeks time I was clear and had a Happy New Year.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×